A novel approach to find the entire feasible solutions on fuzzy linear programming problem

A. Nagoor Gani, S.N. Mohamed Assarudeen

Abstract


In this paper, a new method for fuzzy variable linear programming problem is proposed. The optimal solution of the fuzzy variable linear programming problem is derived after finding the feasible solution. A new algorithm is discussed to transfer the infeasible/feasible solution to feasible/optimal solution is also verified.


Full Text: PDF

How to Cite this Article:

A. Nagoor Gani, S.N. Mohamed Assarudeen, A novel approach to find the entire feasible solutions on fuzzy linear programming problem, Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 124-134

Copyright © 2013 A. Nagoor Gani, S.N. Mohamed Assarudeen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS